# SDR GTIA010527

- Difficulty date: June 15, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 60030431
- Part serial: 15185
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WITH NO POWER ON A/C EMERGENCY LIGHTS (OVERHEAD) BETWEEN SEATS 17 AND 21 COME ON.  REMOVED AND REPLACED BATTERY CHARGER FOR EMERGENCY OVERHEAD LIGHTS, SYSTEM OPS CHECK NORMAL IAW DC9 MM 33-50-00.  NO OTHER DEFECTS NOTED.  (M)
